Show simple item record

dc.contributor.authorPlanas Vilanova, Francesc d'Assís
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2022-04-07T14:18:03Z
dc.date.issued2022-07-01
dc.identifier.citationPlanas-Vilanova, F.A. Regular local rings of dimension four and Gorenstein syzygetic prime ideals. "Journal of Algebra", 1 Juliol 2022, vol. 601, p. 105-114.
dc.identifier.issn1090-266X
dc.identifier.urihttp://hdl.handle.net/2117/365507
dc.description.abstractLet R be a Noetherian local ring. We prove that R is regular of dimension at most 4 if, and only if, every prime ideal, defining a Gorenstein quotient ring, is syzygetic. We deduce a characterization of these rings in terms of the André-Quillen homology.
dc.format.extent10 p.
dc.language.isoeng
dc.publisherElsevier
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Anells i àlgebres
dc.subject.lcshRings (Algebra)
dc.subject.lcshCommutative rings
dc.subject.otherRegular local rings
dc.subject.otherGorenstein rings
dc.subject.othersyzygetic ideals
dc.subject.otherhomology of André-Quillen
dc.titleRegular local rings of dimension four and Gorenstein syzygetic prime ideals
dc.typeArticle
dc.subject.lemacAnells (Àlgebra)
dc.subject.lemacAnells commutatius
dc.contributor.groupUniversitat Politècnica de Catalunya. GEOMVAP - Geometria de Varietats i Aplicacions
dc.identifier.doi10.1016/j.jalgebra.2022.02.017
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/abs/pii/S0021869322000965
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac33057393
dc.description.versionPostprint (author's final draft)
dc.date.lift2024-07-01
local.citation.authorPlanas-Vilanova, F. A.
local.citation.publicationNameJournal of Algebra
local.citation.volume601
local.citation.startingPage105
local.citation.endingPage114


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record